# SDR DHL9980601C

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING AIL CONTROL TAB DELAMINATED.  REMOVED AND REPLACED CONTROL TAB PER DC8 MM 27-11-4 PG 201.  NR CARD NR 0047
